On some unilateral boundary value problems for the von Kármán equations. Part I: The coercive case

Joachim Naumann

Aplikace matematiky (1975)

  • Volume: 20, Issue: 2, page 96-125
  • ISSN: 0862-7940

How to cite

top

Naumann, Joachim. "On some unilateral boundary value problems for the von Kármán equations. Part I: The coercive case." Aplikace matematiky 20.2 (1975): 96-125. <http://eudml.org/doc/14901>.

@article{Naumann1975,
author = {Naumann, Joachim},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {96-125},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On some unilateral boundary value problems for the von Kármán equations. Part I: The coercive case},
url = {http://eudml.org/doc/14901},
volume = {20},
year = {1975},
}

TY - JOUR
AU - Naumann, Joachim
TI - On some unilateral boundary value problems for the von Kármán equations. Part I: The coercive case
JO - Aplikace matematiky
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 2
SP - 96
EP - 125
LA - eng
UR - http://eudml.org/doc/14901
ER -

References

top
  1. Brézis H., Problèmes unilatéraux, J. Math, pures appl., 51 (1972), 1 - 168. (1972) Zbl0237.35001MR0428137
  2. Duvaut G., Lions J. L., Les inéquations en mécanique et physique, Dunod, Paris 1972. (1972) Zbl0298.73001MR0464857
  3. Duvaut G., Lions J. L., Problèmes unilatéraux dans la théorie de la flexion forte děs plaques, (I). Les cas stationnaires, J. de Mécanique. 13 (1974), 51 - 74. (1974) Zbl0294.73060MR0375885
  4. Hlaváček I., Naumann J., Inhomogeneous boundary value problems for the von Kármán equations, I, (to appear in Apl. Mat.). Zbl0313.35064MR0377307
  5. John O., Naumann J., On regularity of variational solutions of the von Kármán equations, (to appear). Zbl0351.35034MR0415060
  6. Lions J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris 1969. (1969) Zbl0189.40603MR0259693
  7. Lions J. L., Magenes E., Problèmes aux limites non homogénes et applications, vol. I. Dunod, Paris 1968. (1968) Zbl0165.10801
  8. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.